Open Access
Feb. 2002 A remark on rational octic reciprocity
Soonhak Kwon
Proc. Japan Acad. Ser. A Math. Sci. 78(2): 22-25 (Feb. 2002). DOI: 10.3792/pjaa.78.22


We present a new type of rational octic reciprocity law, which is different from the one discovered by Williams.


Download Citation

Soonhak Kwon. "A remark on rational octic reciprocity." Proc. Japan Acad. Ser. A Math. Sci. 78 (2) 22 - 25, Feb. 2002.


Published: Feb. 2002
First available in Project Euclid: 23 May 2006

zbMATH: 1013.11001
MathSciNet: MR1887109
Digital Object Identifier: 10.3792/pjaa.78.22

Primary: 11A15 , 11R04

Keywords: octic , power residue , reciprocity

Rights: Copyright © 2002 The Japan Academy

Vol.78 • No. 2 • Feb. 2002
Back to Top